# SDR CA140704003

- Difficulty date: July 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Urocop EC 130 B4
- Aircraft time: 826 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7110 · Engine Cowling System
- Part: Hinge
- Part number: 350A58004523
- Condition: Cracked
- Location: Engine Bay
- Part time: 85 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE COWLING HALF HINGE FOUND CRACKED DURING A VISUAL INSPECTION AND REPLACED WITH A NEW HINGE. FOLLOWING 84.5 FLIGHT HOURS, THE SECOND REPLACMENT HINGE WAS FOUND CRACKED DURING A VISUAL INSPECTION.  THE TECH HAS BEEN NOTIFIED AND THE HINGE HAS AGAIN BEEN REPLACED WITH NEW.
